The $A_\infty$-property of the Kolmogorov measure. Nyström, K. Anal. PDE, 10(7):1709–1756, 2017.
bibtex   
@article{MR3683926,
	Author = {Nystr\"{o}m, Kaj},
	Date-Added = {2019-11-12 20:40:54 +0100},
	Date-Modified = {2019-11-13 07:39:41 +0100},
	Fjournal = {Analysis \& PDE},
	Issn = {2157-5045},
	Journal = {Anal. PDE},
	Mrclass = {35H10 (35H20 35K65 35K70 35Q84 35R03)},
	Mrnumber = {3683926},
	Number = {7},
	Pages = {1709--1756},
	Title = {The {$A_\infty$}-property of the {K}olmogorov measure},
	Volume = {10},
	Year = {2017},
	Bdsk-Url-1 = {https://doi-org.proxy.ub.umu.se/10.2140/apde.2017.10.1709},
	Bdsk-Url-2 = {https://doi.org/10.2140/apde.2017.10.1709}}
Downloads: 0